# SDR GTIA2024042838090

- Difficulty date: April 26, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,366 hours, 13,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Damaged
- Location: R4 Jumpseat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 F/A JUMPSEAT'S EMERGENCY FLASHLIGHT BRACKET IS BROKEN ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R R4 FA JUMPSEAT FLASHLIGHT ASSY IAW CMM 25-60-13. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME. THIS CLOSES MDDR 82751. MOC NOTIFIED PLACARD REMOVED.
